# SDR REXA2014092400984

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 21,313 hours, 18,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE EMER FLASHLIGHT INSTALLED BACKWARDS & IS DISCHARGED.  R & R CAPTAIN`S SIDE EMER FLASHLIGHT IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
